MAUDE Adverse Event Report: Aroa Biosurgery Ltd. OviTex 1S; Surgical Mesh

Aroa Biosurgery Ltd. OviTex 1S; Surgical Mesh
Model Number F10256-0610G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 05/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent paraesophageal hernia repair with ovitex 1s resorbable on (b)(6) 2026.The patient reported ongoing difficulty advancing beyond a full liquid diet and on 11may26 reported weight loss but overall dysphagia improvement.On (b)(6) 2026 the patient reported worsening dysphagia with associated po intolerance.The patient was admitted to the hospital on (b)(6) 2026 with diagnostic and therapeutic upper endoscopy on (b)(6) 2026 where a retained food bolus was identified in the distal esophagus with mild narrowing of the distal esophagus.A balloon dilation was performed after bolus removal and the patient discharged on (b)(6) 2026.The patient reported in (b)(6) 2026 ongoing improvement in symptoms and appropriate advancement of diet.
 
Additional Manufacturer Narrative
Aroa's review of manufacturing documentation for the subject lot (ert-25d06) has confirmed that the devices were produced in accordance with the established procedures.All process specifications and final release specifications were satisfied.Dysphagia is noted as a potential complication in the instructions for use of the device.There was no evidence to indicate that the device caused or contributed to the event.

Brand Name
OviTex 1S
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Aroa Biosurgery Ltd.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
Aroa Biosurgery Ltd.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key50018969
Report Number3007321028-2026-00025
Device Sequence Number9572517
Product Code FTM
UDI-Device Identifier09421904065291
UDI-Public09421904065291
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberF10256-0610G
Device Lot NumberERT-25D06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age82 YR
Patient SexUnknown
Patient Weight125 LB